# SDR CA091124002

- Difficulty date: October 20, 2009
- Submitted: January 19, 2010
- Operation: General aviation
- Make and model: Bolkms BK117B2
- Aircraft time: 3,513 hours
- Engine: Lyc LTS101750B1
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Transmission
- Part number: 1171200501
- Condition: Making Metal
- Location: Main Rotor
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) PILOTS NOTED TRANSMISSION CHIP LIGHT IN FLIGHT, RETURNED TO BASE.  AME INSPECTED CHIP DETECTOR.  METAL FOUND ON CHIP DETECTORS.  MAIN TRANSMISSION REMOVED FOR REPAIR (TC NR 20091124002)
